# SDR USAA2012121300010

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 59,284 hours, 40,484 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Part serial: AW8450
- Condition: Faulty
- Location: Te Flap
- Part time: 64,305 hours, 39,880 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH, CREW REPORTED SPLIT FLAPS WHEN 30 DEGREES SELECTED.  LEFT INDICATOR STAYED AT 25 DEGREES.  NO ROLL FELT.  MAINTENANCE REMOVED AND REPLACED THE LEFT FLAP POSITION TRANSMITTER PER AMM 27-58-12-401.  LEFT AND RIGHT T/E FLAP INDICATORS ARE NOW IN SYNC.  OPS CHECK GOOD.
